Rebound Headaches

If you frequently take pain medication for headaches, migraines or other health problems, you can build up a tolerance to them. As a result, you may often find that as soon as the medicine wears off, you will experience a rebound headache.

What can you do for a rebound headache? If they are caused by taking over-the-counter pain relievers too often or in too large a dose, cutting down can help. For headaches that result from prescription medications, you may need to be under the care of a doctor in order to treat your rebound headaches.

Your Path to Health and Wellness Starts Here

The Headache Center of Northwell Health Neuroscience Institute specializes in the diagnosis and treatment of headaches caused by neurological and psychiatric illnesses as well as hard-to-treat migraines.

844-56NEURO

Make an appointment

Call now to find a Northwell Health Neuroscience Institute physician.

The Neuroscience Institute

We are dedicated to the world-class diagnosis and treatment of neurological diseases and disorders.